Rocky Mountain Journal of Mathematics

Generalized Umemura Polynomials

Anatol N. Kirillov and Makoto Taneda

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 32, Number 2 (2002), 691-703.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181070094

Digital Object Identifier
doi:10.1216/rmjm/1030539693

Mathematical Reviews number (MathSciNet)
MR1934912

Zentralblatt MATH identifier
1080.33019

Citation

Kirillov, Anatol N.; Taneda, Makoto. Generalized Umemura Polynomials. Rocky Mountain J. Math. 32 (2002), no. 2, 691--703. doi:10.1216/rmjm/1030539693. https://projecteuclid.org/euclid.rmjm/1181070094


Export citation

References

  • R. Conte, editor, The Painlevé property. One century later, CRM Series Math. Physics, Springer-Verlag, New York, 1999.
  • M. Noumi, K. Okamoto, S. Okada and H. Umemura, Special polynomials associated with the Painlevé equation II, in Integrable systems and algebraic geometry, World Scientific, 1998.
  • K. Okamoto, Studies on Painlevéquation I, Ann. Mat. Pura Appl. 146 (1987), 337-381; II, Jap. J. Math. 13 (1987), 47-76; III, Math. Ann. 275 (1986, 221-255); IV, Funkcial. Ekvac. 30 (1987), 305-332.
  • M. Taneda, Polynomials associated with an algebraic solution of the sixth Painlevé equation, Jap. J. Math, to appear.
  • H. Umemura, Special polynomials associated with the Painlevé equation I, Proceedings of Workshop on the Painlevé transcendents, Montreal, 1996.
  • J.F. van Deijen and A.N. Kirillov, Determinantal formulas for zonal spherical functions of hyperboloids, Math. Ann. 319 (2001), 215-234.